1.3 C
Grindavik
27. nóvember, 2021

Skoðum vísindin

Skyldulesning

Lancet.

Q: „Uncertainty persists as to the possibility that the COVID-19 vaccines might cause exacerbation of pre-existing autoimmune diseases.

 Here we report a case of reactivation of IgA vasculitis occurring after COVID-19 vaccination.

A woman aged 78 years with a history of IgA vasculitis with leukocytoclastic vasculitis, and renal and gastrointestinal involvement, had been in remission for 2 years with no immunosuppressant medication, before receiving the mRNA-1273 (Moderna) COVID-19 vaccine. At day seven post-vaccination, the patient had diarrhoea (6 times per day) and diffuse abdominal pain with acute onset. Her vaccines were up to date, including yearly influenza, and previous vaccinations had never caused an IgA vasculitis reactivation. She had not taken any new medication and showed no signs of any infection including SARS-CoV-2 before vaccination with mRNA-1273, at admission to hospital, or during hospitalisation.“

Eitt tilvik.  Skoðum nánar:

„Investigations showed specific increases in the concentrations of anti-spike IgG, IgA, and IgM antibodies after mRNA-1273 vaccination, whereas concentrations of antibodies recognising the spike proteins of other human coronaviruses, such as anti-CoV HK41 IgG and IgA, did not increase…“

Taken together, these results might suggest a link between the increase in anti-SARS-CoV-2 spike IgA and the reactivation of pre-existing IgA vasculitis observed after vaccination; however a coincidence cannot be ruled out.

Aftur: eitt tilvik.

Q: „Vaccine-inducted thrombotic thrombocytopenia (VITT) has also been referred to as vaccine-induced prothrombotic immune thrombocytopenia (VIPIT) or thrombosis with thrombocytopenia syndrome (TTS). This condition is similar to heparin-induced thrombocytopenia (HIT) but is associated with prior administration of the Johnson & Johnson/Janssen or AstraZeneca COVID-19 vaccines without prior exposure to heparin. To date (June 8, 2021), this condition has not been reported in patients who have received the Moderna or Pfizer COVID-19 vaccines.“

Eitthvað sem Johnson & Johnson og AstraZeneka gerir, en hin ekki.  Af einhverjum orsökum.

„The incidence of VITT is not certain, but it appears to be extremely rare. A recent report in JACC found that cerebral vein thrombosis occurred in 3.6 per million people after the AstraZeneca COVID-19 vaccine and 0.9 per million people after Johnson & Johnson vaccine. For comparison, the rate of cerebral vein thrombosis is estimated at 207 per million in patients hospitalized with COVID-19 and 2.4 per million in the general population.“

Ekki stærsta vandamálið.

Q: „too many people are dying in the Netherlands lately and demographers are beginning to notice it. Morticians are beginning to notice strange patterns too.

Þýtt úr hollensku:

„Hemorrhages, very small hemorrhages in a deceased. I notice them increasingly often and notice that my duties are shifting and I’m forced to take increased effort to make the deceased look presentable. We call these petechiae. Small pointy hemorrhages that passed out of the blood vessel system and became impossible to press back as a result. During the past half year I now encounter deceased with this unpleasant discoloration in the face, shoulders and upper arms. The deceased looks purpleish or blue (can’t be pressed away) and blue/black in the neck and the shoulders. The oxygen-poor blood I remove from these deceased (to replace with colored chemicals) is syrupy darkblue to black (not exaggerated). Are there colleagues who recognize this and can tell me what causes this? I think I have sufficient experience to recognize that this used to be far rarer in the past (for me it went from four times a year, to twice a week). Questions please in a PM.“

Hagstofa2

Einhver?

Og Landlæknir liggur mögulega a mörgum tilkynningum um aukaverkanir.  Embættið trassaði jú að senda lyfjastofnun 2000 tilkynningar þar til bara um daginn.

Stofnun

Ykkur er frjálst að skoða sjálf.  Þetta stendur þarna.

Meira frá þeim hollensku: 

Thanks for speaking out about this Edwin. I haven’t encountered the discoloration you mention yet. I have encountered multiple deceased with a lot of fluid buildup in the abdomen. What I find particularly worrisome myself is the high number of deceased in recent months. So many more than in preceding years.

Hvað er þetta?  Ekki veit ég.

„The medical term for a buildup of fluid in the abdomen is Ascitis. Although the most common cause is cirrhosis, another possible explanation for such a buildup of fluid is heart failure. If we’re facing far more cases of spontaneous heart failure (as the statistics from England suggest) in people who were otherwise relatively healthy, what this lady described is the sort of thing you could expect morticians to notice.“


spot_img
spot_img
spot_img

Innlendar Fréttir